MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT LEFT SIZE 11; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT LEFT SIZE 11; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a - implant date - first week of (b)(6) 2025.D10 - concomitant devices - unknown persona tibial component size g catalog #: ni lot #: ni, unknown persona medial congruent articular surface 10mm catalog #: ni lot #: ni, unknown persona patella 35mm catalog #: ni lot #: ni.H6 - component code - proposed code is mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced pain and stiffness since undergoing a knee arthroplasty ten (10) months prior.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
It was reported that the patient experienced continued pain, swelling, laxity and stiffness since undergoing a knee arthroplasty ten (10) months prior.Initial operative notes note no intraoperative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, a4, b4, b5, b6, b7, e1, e2, e3, g3, g6, h2, h6, h11.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: d6a, g4, h4.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT LEFT SIZE 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24120953
Report Number0001822565-2026-00201
Device Sequence Number9697461
Product Code JWH
UDI-Device Identifier00889024631373
UDI-Public(01)00889024631373(17)341019(10)66948379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42508607001
Device Lot Number66948379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/27/2026
04/07/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/18/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight100 KG